# SDR AWXA200601187

- Difficulty date: July 7, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 54,306 hours, 24,491 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Sink
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

1ST FA REPORTS STRONG FOOD ODOR COMING FROM FWD GALLEY DRAIN.  MAINTENANCE CLEARED THE DRAIN IN THE FORWARD GALLEY SINK, NO MORE ODOR.
